# SDR DALA2025081106001

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G5/AFT COMPLEX GALLEY WORK TOP PANEL DAMAGED AND LOWER FRONT TRIM WITH LOOSE SCREWS.  REPLACED UPPER FUSELAGE G5/AFT COMPLEX GALLEY WORK TOP PANEL IAW CMM 25-31-546X-01001-720A-C.
